# SDR ASAA2016090717962

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 3,961 hours, 1,283 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 233A3201302
- Part serial: F06198
- Condition: Failed
- Location: Pitot Heat
- Part time: 3,961 hours, 1,283 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, WITH PITOT HEAT "B" IN AUTO POSITION, PITOT HEAT "B" LIGHTS ARE EXTINGUISHED.  ACFT GROUNDED.  WINDOW & PITOT HEAT MODULE REMOVED.  INSTALLED A NEW HEAT MODULE IAW AMM 30-41-41-400-801. VERIFICATION PERFORMED IAW AMM 30-31-00-730-801.
